About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 247841, 5 pages
http://dx.doi.org/10.1155/2013/247841
Research Article

Several Dynamic Properties of Solutions to a Generalized Camassa-Holm Equation

Department of Mathematics, Southwestern University of Finance and Economics, Chengdu 610074, China

Received 31 March 2013; Accepted 12 May 2013

Academic Editor: Shaoyong Lai

Copyright © 2013 Zheng Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zheng Yin, “Several Dynamic Properties of Solutions to a Generalized Camassa-Holm Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 247841, 5 pages, 2013. doi:10.1155/2013/247841